# SDR BJNA000701

- Difficulty date: July 13, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 4920 · APU Core Engine
- Part: Bleed Valve
- Condition: Contaminated
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN, ALARM SOUNDED.  INVESTIGATION DETERMINED LUBE FROM PREVIOUS BLEED VALVE LUBRICATION, TO BE CAUSE OF SMOKE.  SEPARATED RT AND LT PACKS WITH BOTH APU BLEED AND ENGINE BLEED SUFFICIENTLY TO CLEAR SYSTEM OF ANY AND ALL RESIDUE.  AIR CONDITIONING SYSTEM, OPS CHECK SATISFACTORY AT THIS TIME PER BMM 21-51-0.  (M)
